MathSciNet Relay Station
MathSciNet bibliographic data
MR1464178 60J15
Grabner, Peter J.; Woess, Wolfgang Functional iterations and periodic oscillations for simple random walk on the Sierpiński graph. Stochastic Process. Appl. 69 (1997), no. 1, 127–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement